# SDR UIEA2018102102302

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,693 hours, 12,389 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR LEFT FUEL PUMP LIGHT ILLUMINATED WITH 1.1 K IN CENTER IN TANK. PERFORMED OPS CHECK PER AMM 28-42-00, ALL CHECKS OK NO FAULTS NOTED.
